File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A generalized pivotal quantity approach to portfolio selection

TitleA generalized pivotal quantity approach to portfolio selection
Authors
Issue Date2017
Citation
Journal of Applied Statistics, 2017, v. 44 n. 8, p. 1402-1420 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/248577
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYu, PLH-
dc.contributor.authorMathew, T-
dc.contributor.authorZhu, Y-
dc.date.accessioned2017-10-18T08:45:20Z-
dc.date.available2017-10-18T08:45:20Z-
dc.date.issued2017-
dc.identifier.citationJournal of Applied Statistics, 2017, v. 44 n. 8, p. 1402-1420-
dc.identifier.urihttp://hdl.handle.net/10722/248577-
dc.languageeng-
dc.relation.ispartofJournal of Applied Statistics-
dc.titleA generalized pivotal quantity approach to portfolio selection-
dc.typeArticle-
dc.identifier.emailYu, PLH: plhyu@hku.hk-
dc.identifier.emailZhu, Y: edithzhu@hku.hk-
dc.identifier.authorityYu, PLH=rp00835-
dc.identifier.doi10.1080/02664763.2016.1214241-
dc.identifier.hkuros282303-
dc.identifier.volume44-
dc.identifier.issue8-
dc.identifier.spage1402-
dc.identifier.epage1420-
dc.identifier.isiWOS:000400848600006-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats